MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6.5 years post op initial left tka, this 79 y/o male patient was revised due to poly wear.Surgeon revised liner and petalla.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain x-rays.Product not returning, disposed by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 4062252 02-010-04-0240 - logic cr femoral por, left, sz 4, 3883884 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t, 4243244 200-02-38 - three peg patella 38mm, 6002016021 a10012 - gps implant kit v2, 402399-18 stk190-119-90 - stryker saw blade 90x19x1.19mm.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear as stated in the experience report.However, this cannot be confirmed as the devices were not available for evaluation and the provided images do not show signs of wear that are inconsistent with implantation.A contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17030351
Report Number1038671-2023-01178
Device Sequence Number6973522
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale